IJPAM: Volume 69, No. 4 (2011)
Ariel Academic Center
Department of Computer Science and Mathematics
e-mail: [email protected]
Abstract. This paper deals with characterization for a graph to be saturated according to a path of order . In this paper we have a full characterization for a connected graph to be -saturated for and we have some general results, closing with a conjecture for the related Turán type problem.
Received: November 25, 2010
AMS Subject Classification: 05Cxx
Key Words and Phrases: graph theory, saturated graphs, paths, longest paths, diameter, Turán type problems
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395